Lupa

Iskanje po repozitoriju Pomoč

A- | A+ | Natisni
Iskalni niz: išči po
išči po
išči po
išči po
* po starem in bolonjskem študiju

Opcije:
  Ponastavi


1 - 10 / 1806
Na začetekNa prejšnjo stran12345678910Na naslednjo stranNa konec
1.
2.
Mappings that preserve pairs of operators with zero triple Jordan product
Gorazd Lešnjak, Tatjana Petek, Chi-Kwong Li, Bojan Kuzma, Mirko Dobovišek, 2007, izvirni znanstveni članek

Opis: Let ▫$\mathbb{F}$▫ be a field and ▫$n \ge 3$▫. Suppose ▫${\mathfrak{G_1,G_2}} \subseteq M_n(\mathbb{F})▫$ contain all rank-one idempotents. The structure of surjections ▫$\phi : \mathfrak{G_1} \to \mathfrak{G_2}$▫ satisfying ▫$ABA = 0 \iff \phi(A)\phi(B)\phi(A) = 0$▫ is determined. Similar results are also obtained for (a) subsets of bounded operators acting on a complex or real Banach space, (b) the space of Hermitian matrices acting on ▫$n$▫-dimensional vectors over a skew-field, (c) subsets of self-adjoint bounded linear operators acting on an infinite dimensional complex Hilbert space. It is then illustrated that the results can be applied to characterize mappings ▫$\phi$▫ on matrices or operators such that ▫$F(ABA) = F(\phi(A)\phi(B)\phi(A))▫$ for all ▫$A,B$▫ for functions ▫$F$▫ such as the spectral norm, Schatten ▫$p$▫-norm, numerical radius and numerical range, etc.
Ključne besede: matrix algebra, Jordan triple product, nonlinear preservers
Objavljeno: 03.04.2017; Ogledov: 82; Prenosov: 1
URL Polno besedilo (0,00 KB)

3.
General preservers of quasi-commutativity on hermitian matrices
Bojan Kuzma, Gregor Dolinar, 2008, izvirni znanstveni članek

Opis: Let ▫$H_n$▫ be the set of all ▫$n \times n$▫ hermitian matrices over ▫$\mathbb{C}$▫, ▫$n \ge 3$▫. It is said that ▫$A,B \in H_n$▫ quasi-commute if there exists a nonzero ▫$\xi \in \mathbb{C}$▫ such that ▫$AB = \xi BA$▫ Bijective not necessarily linear maps on hermitian matrices which preserve quasi-commutativity in both directions are classified.
Ključne besede: mathematics, linear algebra, general preserver, hermitian matrices, quasi-commutativity
Objavljeno: 03.04.2017; Ogledov: 82; Prenosov: 1
URL Polno besedilo (0,00 KB)

4.
Bar´ery Gibsona dlja problemy Polia
Gregor Dolinar, Bojan Kuzma, Aleksandr Èmilevič Guterman, 2010, objavljeni znanstveni prispevek na konferenci

Opis: V članku je obravnavana spodnja meja za število neničelnih elementov v ▫$(0, 1)$▫ matrikah, pri katerem se da permanento vedno pretvoriti v determinanto samo s spreminjanjem predznaka ▫$pm$▫ elementom matrike.
Ključne besede: matematika, linearna algebra, teorija matrik, permanenta, determinanta
Objavljeno: 03.04.2017; Ogledov: 72; Prenosov: 1
URL Polno besedilo (0,00 KB)

5.
Reachability relations in digraphs
Norbert Seifter, Boris Zgrablić, Aleksander Malnič, Primož Šparl, Dragan Marušič, 2008, izvirni znanstveni članek

Opis: In this paper we study reachability relations on vertices of digraphs, informally defined as follows. First, the weight of a walk is equal to the number of edges traversed in the direction coinciding with their orientation, minus the number of edges traversed in the direction opposite to their orientation. Then, a vertex ▫$u$▫ is ▫$R_k^+$▫-related to a vertex ▫$v$▫ if there exists a 0-weighted walk from ▫$u$▫ to ▫$v$▫ whose every subwalk starting at u has weight in the interval ▫$[0,k]$▫. Similarly, a vertex ▫$u$▫ is ▫$R_k^-$▫-related to a vertex ▫$v$▫ if there exists a 0-weighted walk from ▫$u$▫ to ▫$v$▫ whose every subwalk starting at ▫$u$▫ has weight in the interval ▫$[-k,0]$▫. For all positive integers ▫$k$▫, the relations ▫$R_k^+$▫ and ▫$R_k^-$▫ are equivalence relations on the vertex set of a given digraph. We prove that, for transitive digraphs, properties of these relations are closely related to other properties such as having property ▫$\mathbb{Z}$▫, the number of ends, growth conditions, and vertex degree.
Ključne besede: graph theory, digraph, reachability relations, end of a graph, property ▫$\mathbb{Z}$▫, growth
Objavljeno: 03.04.2017; Ogledov: 86; Prenosov: 1
URL Polno besedilo (0,00 KB)

6.
On cyclic edge-connectivity of fullerenes
Dragan Marušič, Klavdija Kutnar, 2008, izvirni znanstveni članek

Opis: A graph is said to be cyclically ▫$k$▫-edge-connected, if at least ▫$k$▫ edges must be removed to disconnect it into two components, each containing a cycle. Such a set of ▫$k$▫ edges is called a cyclic-k-edge cutset and it is called a trivial cyclic-k-edge cutset if at least one of the resulting two components induces a single ▫$k$▫-cycle. It is known that fullerenes, that is, 3-connected cubic planar graphs all of whose faces are pentagons and hexagons, are cyclically 5-edge-connected. In this article it is shown that a fullerene ▫$F$▫ containing a nontrivial cyclic-5-edge cutset admits two antipodal pentacaps, that is, two antipodal pentagonal faces whose neighboring faces are also pentagonal. Moreover, it is shown that ▫$F$▫ has a Hamilton cycle, and as a consequence at least ▫$15 \cdot 2^{n/20-1/2}$▫ perfect matchings, where ▫$n$▫ is the order of ▫$F$▫.
Ključne besede: graph, fullerene graph, cyclic edge-connectivity, hamilton cycle, perfect matching
Objavljeno: 03.04.2017; Ogledov: 71; Prenosov: 1
URL Polno besedilo (0,00 KB)

7.
Minimal normal subgroups of transitive permutation groups of square-free degree
Aleksander Malnič, Dragan Marušič, Edward Dobson, Lewis A. Nowitz, 2007, izvirni znanstveni članek

Opis: It is shown that a minimal normal subgroup of a transitive permutation group of square-free degree in its induced action is simple and quasiprimitive, with three exceptions related to ▫$A_5$▫, ▫$A_7$▫, and PSL(2,29). Moreover, it is shown that a minimal normal subgroup of a 2-closed permutation group of square-free degree in its induced action is simple. As an almost immediate consequence, it follows that a 2-closed transitive permutation group of square-free degree contains a semiregular element of prime order, thus giving a partial affirmative answer to the conjecture that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs,Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the fifteenth British combinatorial conference, Discrete Math. 167/168 (1997) 605-615]).
Ključne besede: mathematics, graph theory, transitive permutation group, 2-closed group, square-free degree, semiregular automorphism, vertex-transitive graph
Objavljeno: 03.04.2017; Ogledov: 93; Prenosov: 1
URL Polno besedilo (0,00 KB)

8.
Symmetry structure of bicirculants
Boštjan Frelih, Primož Šparl, Aleksander Malnič, Dragan Marušič, 2007, izvirni znanstveni članek

Opis: An ▫$n$▫-bicirculant is a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. Symmetry properties of ▫$p$▫-bicirculants, ▫$p$▫ a prime, are extensively studied. In particular, the actions of their automorphism groups are described in detail in terms of certain algebraic representation of such graphs.
Ključne besede: mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Objavljeno: 03.04.2017; Ogledov: 80; Prenosov: 1
URL Polno besedilo (0,00 KB)

9.
On strongly regular bicirculants
Dragan Marušič, Aleksander Malnič, Primož Šparl, 2007, izvirni znanstveni članek

Opis: An ▫$n$▫-bicirculantis a graph having an automorphism with two orbits of length ▫$n$▫ and no other orbits. This article deals with strongly regular bicirculants. It is known that for a nontrivial strongly regular ▫$n$▫-bicirculant, ▫$n$▫ odd, there exists a positive integer m such that ▫$n=2m^2+2m+1▫$. Only three nontrivial examples have been known previously, namely, for ▫$m=1,2$▫ and 4. Case ▫$m=1$▫ gives rise to the Petersen graph and its complement, while the graphs arising from cases ▫$m=2$▫ and ▫$m=4$▫ are associated with certain Steiner systems. Similarly, if ▫$n$▫ is even, then ▫$n=2m^2$▫ for some ▫$m \ge 2$▫. Apart from a pair of complementary strongly regular 8-bicirculants, no other example seems to be known. A necessary condition for the existence of a strongly regular vertex-transitive ▫$p$▫-bicirculant, ▫$p$▫ a prime, is obtained here. In addition, three new strongly regular bicirculants having 50, 82 and 122 vertices corresponding, respectively, to ▫$m=3,4$▫ and 5 above, are presented. These graphs are not associated with any Steiner system, and together with their complements form the first known pairs of complementary strongly regular bicirculants which are vertex-transitive but not edge-transitive.
Ključne besede: mathematics, graph theory, graph, circulant, bicirculant, automorphism group
Objavljeno: 03.04.2017; Ogledov: 119; Prenosov: 1
URL Polno besedilo (0,00 KB)

10.
Semiregular automorphisms of vertex-transitive graphs of certain valencies
Dragan Marušič, Edward Dobson, Aleksander Malnič, Lewis A. Nowitz, 2007, izvirni znanstveni članek

Opis: It is shown that a vertex-transitive graph of valency ▫$p+1$▫, ▫$p$▫ a prime, admitting a transitive action of a ▫$\{2,p\}$▫-group, has a non-identity semiregular automorphism. As a consequence, it is proved that a quartic vertex-transitive graph has a non-identity semiregular automorphism, thus giving a partial affirmative answer to the conjecture that all vertex-transitive graphs have such an automorphism and, more generally, that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs, Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the Fifteenth British Combinatorial Conference, Discrete Math. 167/168 (1997) 605-615]).
Ključne besede: mathematics, graph theory, transitive permutation group, 2-closed group, semiregular automorphism, vertex-transitive graph
Objavljeno: 03.04.2017; Ogledov: 72; Prenosov: 1
URL Polno besedilo (0,00 KB)

Iskanje izvedeno v 0 sek.
Na vrh
Logotipi partnerjev Univerza v Mariboru Univerza v Ljubljani Univerza na Primorskem Univerza v Novi Gorici